The client is taking the HIV medication fosamprenavir and reports that they are gaining weight. The nurse should assess whether or not this is a known side effect of the drug, and if so, share it with the client. If this is not a known side effect, the nurse should investigate other possible causes for weight gain such as diabetes or thyroid issues.

doctor, medical, medicine @ Pixabay

If you have any thoughts on how we can make our content better please let us know! Team@infinite-lytics.com__ If you would like to schedule a time for us to chat or have any questions please email team@infinite-lytics.com __ We’d love your feedback!

Fill out our survey with the link below:

surveymonkey.us/r/InfiniteLyticsFeedback

TIP:

The surveys are about 20 questions, but it will take you less than 15 minutes. These are not mandatory questions and there’s no wrong answer! Please let us know what your feedback was by emailing team@infinite-lytics.com for future improvement! 🙂

LEAVE A REPLY

Please enter your comment!
Please enter your name here